Elliptic obstacle problems with measure data : potentials and low order regularity
Scheven, C.

Date: 2012
Abstract: We consider obstacle problems with measure data related to elliptic equations of p-Laplace type, and investigate the connections between low order regularity properties of the solutions and non-linear potentials of the data. In particular, we give pointwise estimates for the solutions in terms of Wol potentials and address the questions of boundedness and continuity of the solution.
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; publishedVersion
Subject: Elliptic obstacle problems ; p-Laplacean ; Measure data problems ; Regularity of solutions ; Non-linear potential theory
Published in: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 327-374, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565%2FPUBLMAT_56212_04
DOI: 10.5565/PUBLMAT_56212_04
DOI: 10.5565/258153

48 p, 492.1 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2012-06-14, last modified 2017-10-21

   Favorit i Compartir